# SDR KCSA06005

- Difficulty date: February 1, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 84,074 hours, 16,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90085
- Part serial: 2397
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT THE TOP OF THE STAIRS.  REMOVED & REPLACED BATTERY PACK & MODULE ASSEMBLY IAW B747 MM 20-51-00, OPS CHECK GOOD IAW B747 MM 33-51-00.
